# SDR SWIA202266360

- Difficulty date: June 19, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- FRAME 88 STRINGERS 27R/28R SHEARCLIP.     (C-CHECK RO 8/29/2022)    REMOVED AND REPLACED CORRODED SHEAR CLIP ON FR 88 STGR 27-28R IAW SRM 51-40-08. RESTORED SURFACE PROTECTION AND CIC IAW SRM 51-23-06 AND CPM 51-25-00-910-001-A. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
